# SDR REXA2019120621718

- Difficulty date: December 2, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 27,535 hours, 18,175 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024637000
- Part serial: 504659
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON WAKE UP FOUND MASTER BATTERY SWITCH ON. EMER. LIGHTS  WERE NOT COMING ON DUE TO LOW BATTERY CHARGE
R/R MAIN BATTERY IAW CRJ900 JC 24-210-901. OPS TEST GOOD AT THIS TIME
